Last reply 5 years ago
Tysabri- so tired!

Have started on tysabri 2 months ago and have felt constantly shattered since. Ive normally been feeling ok inbetween relapses so have been shocked to have felt so rough for the past 7wks. Has anyone else had this when they first started? Did it settle down? I was expecting this wonder drug and feel a little disappointed!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
5 years ago

@emma100, it will take a few infusions for your body to get used to this new drug.
Is this side-effects of the Tysabri or “grumbling” MS. It may best if the question is put to your MS Nurse.


lorag
5 years ago

I have had two dosesvof tysabri and don’t feel ggod at all very fatigued. But I’m going to give 6nths see if changes


dave-c
5 years ago

Ive been on tysabri for 2 years now. Fatigue could be a ms smyptom and have nothing to do with the drug. I like stumblers advice of asking your ms nurse. Since being on this drug I havent had any relapes and have been able to do more of the things I enjoy again so if the trade off is feeling tired, im ok with that. x


wesley
5 years ago

I’m at the infusion center now and came across this post. I hadn’t felt any different until my 4th infusion. The past two months is when I’ve noticed my energy and balance starting to improve. From what I’ve seen most people feel a difference 90 days after the first infusion.

Talking with your MS nurse is a good idea, she should be able to share what she has seen with others and help guide you through.

All the best, and keep us posted on how you’re doing.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.